Skip to Content

Anyone have weight gain with using Trazadone?

Responses (3)

Rajive Goel 19 May 2010

Weight gain is one of the side effects occurring in 4.5% people who take
Trazodone HCl tablets besides many other, please read more about it on: https://www.drugs.com/sfx/desyrel-side-effects.html, or talk with you doc./pharmacist who prescribed the med, hope it helps?

marjorie zych 19 May 2010

Weight gain is definately a side effect of Tazadone. I had to stop it because I gained to much weight. It can also make you want to eat while you are sleeping and you may not remember doing it. I ate a full meal one night and couldn't remember it and was not able to eat breakfast in the morning with my husband. Eating at night makes you gain more weight too because you are not active enough to burn it off. Hope this helps

justgothome2031 20 May 2010

in most cases a pt taking trazadone will gain some weight, due to inactivity. its a tranq, chances are you arent out running marathons. if you gain weight, try to get out more, limit you diet and try not to eat fatty foods after 4pm.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions